# SDR AALA202401264986

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 26,218 hours, 10,616 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR STICKS. CLEANED AND LUBED RIGHT HAND AFT LAVATORY DOOR PER STANDARD INDUSTRY PRACTICE.
